# SDR AALA202409066922

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 51,102 hours, 19,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FLASHLIGHT AT THE 2R DOOR WAS INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
